# SDR IXXA10SMN075S

- Difficulty date: September 11, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 1560 L20r
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR AT STATION FS 1560, LONGERON 20.5 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 52-2-1 PAGE 10, SRM 51-1-20D, SRM 53-2-1 FIG 10 SHEETS 1-2 TR 53-204, FIG 7 SHEETS 7,23-24, TR 53-203, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
